# SDR R61A2021060200461

- Difficulty date: June 1, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 44,238 hours, 27,677 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR HARD TO OPEN AND CLOSE. TROUBLESHOT L1 DOOR HARD TO OPEN PER FIM 52-11-00-810-806-A, FOUND TO BE LACK OF LUBRICATION ON THE FWD PAX DOOR BOX MECHANISM. LUBRICATED L1 DOOR BOX MECHANISM IAW AMM 52-11-22.
